# SDR USAA2009122893431

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 32,450 hours, 12,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2906
- Condition: Discharged
- Location: Cabin
- Part time: 33,208 hours, 13,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 574 - PHX-TPA - EMERGENCY LIGHTS - FORWARD EMERGENCY LIGHT POWER SUPPLY UNIT FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
